# SDR P5CA9700858

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D-BS 420 LBL 55 BELOW FLOOR PNL INTERCOASTAL WEB FOUND CRACKED.  REPLACED PER BOEING SRM 51-10-01.
